Extremal spline bases. (English) Zbl 0492.41018


41A15 Spline approximation
41A05 Interpolation in approximation theory
Full Text: DOI


[1] Meinardus, G; Merz, G, Zur periodischen spline-interpolation, (), 177-195
[2] Ter Morsche, H, On the existence and convergence of interpolating periodic spline function of arbitrary degree, (), 197-214
[3] Reimer, M, Extremal bases for normed vector spaces, (), 723-728
[4] Richards, F.B, Best bounds for the uniform periodic spline interpolation operator, J. approx. theory, 7, 302-317, (1973) · Zbl 0252.41008
[5] Schurer, F, On natural cubic splines with an application to numerical integration formulae, () · Zbl 0195.45402
[6] Schurer, F, On interpolating periodic quintic spline functions with equally spaced nodes, () · Zbl 0172.34403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.